# SDR DALA2020041502263

- Difficulty date: April 14, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 0964
- Aircraft time: 63,520 hours, 29,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVER WING EXIT DOOR, HANDLE EMERGENCY LIGHT INOP, RELAMPED
